Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Euler products associated with noncuspidal metaplectic forms


Authors: Shamita Dutta Gupta and Xiaotie She
Journal: Proc. Amer. Math. Soc. 128 (2000), 2203-2212
MSC (1991): Primary 11F55; Secondary 11F30
Published electronically: February 25, 2000
MathSciNet review: 1707145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain an Euler product with functional equation associated to a noncuspidal metaplectic form $f$ on the double cover of $GL(2)$. Zagier's idea of Rankin-Selberg method is used to define the convolution of $f$ and the $\theta $-function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F55, 11F30

Retrieve articles in all journals with MSC (1991): 11F55, 11F30


Additional Information

Shamita Dutta Gupta
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: duttagus@fiu.edu

Xiaotie She
Affiliation: Financial Data Planning Corporation, 2140 S. Dixie Highway, Miami, Florida 33133
Email: xiaoties@fdpcorp.com

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05593-3
PII: S 0002-9939(00)05593-3
Keywords: Eisenstein series, automorphic forms, Fourier expansions, Euler products, functional equations
Received by editor(s): September 8, 1998
Published electronically: February 25, 2000
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2000 American Mathematical Society